# SDR IPXA2013122301098

- Difficulty date: December 17, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Unknown
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RED WARNING LIGHT ON THE SLIDE ARMING PANEL IS INOPERATIVE.   PERFORMED BITE TEST AND RESET IAW MM 52-73-00-0501.  SYS OPS CHECKED NORMAL.
